# SDR SWAA2012040502829

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 4,959 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR20123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING AT ROW 12.  INSTALLED EEPLS SECTION PER MM.
